MAUDE Adverse Event Report: ETHICON INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC

ETHICON INC. GYNECARE TVT; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Catalog Number 810081L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Pocket Erosion (2013); Dysuria (2684)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 5/13/2026.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This event was previously submitted under ethicon mdr summary reporting exemption e2013037.Initial psr reporting period: february 1, 2018 through march 31, 2018.Psr submission number: 2210968-2018-72083.Psr report identifier: (b)(4).
 
Event or Problem Description
It was reported by an attorney that the patient underwent a surgical procedure on (b)(6) 2011 and mesh was implanted.It was reported that she continued to experience pain, dysuria, infections, dyspareunia, erosion of her internal bodily tissue, and other injuries following the procedure.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.".

Brand Name
GYNECARE TVT
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key25159874
Report Number2210968-2026-05184
Device Sequence Number9316254
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public(01)10705031062306(17)120215(10)3514277
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2012
Device Catalogue Number810081L
Device Lot Number3514277
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale